Follow
Carlos Lizama
Carlos Lizama
Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile
Verified email at usach.cl - Homepage
Title
Cited by
Cited by
Year
Almost automorphic mild solutions to fractional differential equations
D Araya, C Lizama
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 3692-3705, 2008
2282008
Regularized solutions for abstract Volterra equations
C Lizama
Journal of Mathematical Analysis and Applications 243 (2), 278-292, 2000
2022000
Almost automorphic solutions to a class of semilinear fractional differential equations
C Cuevas, C Lizama
Applied Mathematics Letters 21 (12), 1315-1319, 2008
1022008
Bounded mild solutions for semilinear integro differential equations in Banach spaces
C Lizama, GM N’Guérékata
Integral Equations and Operator Theory 68 (2), 207-227, 2010
832010
The Poisson distribution, abstract fractional difference equations, and stability
C Lizama
Proceedings of the American Mathematical Society 145 (9), 3809-3827, 2017
812017
Fourier multipliers and integro-differential equations in Banach spaces
V Keyantuo, C Lizama
Journal of the London Mathematical Society 69 (3), 737-750, 2004
782004
Almost automorphic solutions of dynamic equations on time scales
C Lizama, JG Mesquita
Journal of Functional Analysis 265 (10), 2267-2311, 2013
772013
Maximal regularity for a class of integro-differential equations with infinite delay in Banach spaces
V Keyantuo, C Lizama
Studia Math 168 (1), 25-50, 2005
752005
Chaotic behaviour of the solutions of the Moore-Gibson-Thompson equation
JA Conejero, C Lizama, FA Ródenas Escribá
Applied Mathematics & Information Sciences 9 (5), 2233-2238, 2015
702015
On approximation and representation of k-regularized resolvent families
C Lizama
Integral Equations and Operator Theory 41 (2), 223-229, 2001
622001
On perturbation of k-regularized resolvent families
C Lizama, S Justino
Taiwanese Journal of Mathematics 7 (2), 217-227, 2003
602003
Compact almost automorphic solutions to integral equations with infinite delay
HR Henríquez, C Lizama
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6029-6037, 2009
572009
Mild solutions for abstract fractional differential equations
C Lizama, GM N'Guérékata
Applicable Analysis 92 (8), 1731-1754, 2013
552013
An operator theoretical approach to a class of fractional order differential equations
C Lizama
Applied Mathematics Letters 24 (2), 184-190, 2011
542011
Periodic solutions of second order differential equations in Banach spaces
V Keyantuo, C Lizama
Mathematische Zeitschrift 253 (3), 489-514, 2006
522006
A transference principle for nonlocal operators using a convolutional approach: Fractional monotonicity and convexity
C Goodrich, C Lizama
Israel Journal of Mathematics 236 (2), 533-589, 2020
492020
‐maximal regularity for fractional difference equations on UMD spaces
C Lizama
Mathematische Nachrichten 288 (17-18), 2079-2092, 2015
492015
Fourier multipliers and periodic solutions of delay equations in Banach spaces
C Lizama
Journal of mathematical analysis and applications 324 (2), 921-933, 2006
492006
S‐asymptotically ω‐periodic solutions for semilinear Volterra equations
C Cuevas, C Lizama
Mathematical Methods in the Applied Sciences 33 (13), 1628-1636, 2010
482010
Asymptotic behavior of fractional order semilinear evolution equations
V Keyantuo, C Lizama, M Warma
Differential and Integral Equations 26 (7/8), 757-780, 2013
472013
The system can't perform the operation now. Try again later.
Articles 1–20